# SDR ASAA2019022518316

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,639 hours, 6,402 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  GROUNDED - YES. TURNED OFF RIGHT FWD WINDOW HEAT SWITCH PER ASA 737NG QRH. AFTER 5 MINS OFF, OVERHEAT LIGHT DIDNT' ILLUMINATE AGAIN DURING FLIGHT.
